# SDR SWIA202054371

- Difficulty date: October 22, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT SURROUND STRUCTURE INTERCOSTAL FWD OF OPENING AT FS 444, BETWEEN STRINGERS 9L AND 10L, HAS TOOLING DAMAGE.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED LT EMERGENCY EXIT INTERCOSTALS AT FS 444 AT STR 9L AND 10L, IAW CRJ 200 SRM.  COMPLETED TASK CARD.  NO WEIGHT CHANGED NOTED.
